RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1982, Volume 46, Issue 4, Pages 881–895 (Mi izv1651)  

This article is cited in 2 scientific papers (total in 2 papers)

Decomposition of a birational map of three-dimensional varieties outside codimension 2

Vik. S. Kulikov


Abstract: The main result is the proof of the fact that one can perform a finite number of monoidal transformations with nonsingular centers in such a way that any two nonsingular birationally isomorphic threefolds become isomorphic outside codimension $2$, and the subsets at which the varieties are not isomorphic consist of unions of nonsingular rational curves transversally intersecting with each other.
Bibliography: 8 titles.

Full text: PDF file (1572 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1983, 21:1, 187–200

Bibliographic databases:

Document Type: Article
UDC: 513.6
MSC: 14E05, 14E35
Received: 08.12.1981

Citation: Vik. S. Kulikov, “Decomposition of a birational map of three-dimensional varieties outside codimension 2”, Izv. Akad. Nauk SSSR Ser. Mat., 46:4 (1982), 881–895; Math. USSR-Izv., 21:1 (1983), 187–200

Citation in format AMSBIB
\Bibitem{Kul82}
\by Vik.~S.~Kulikov
\paper Decomposition of a~birational map of three-dimensional varieties outside codimension~2
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1982
\vol 46
\issue 4
\pages 881--895
\mathnet{http://mi.mathnet.ru/izv1651}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=670170}
\zmath{https://zbmath.org/?q=an:0544.14024}
\transl
\jour Math. USSR-Izv.
\yr 1983
\vol 21
\issue 1
\pages 187--200
\crossref{https://doi.org/10.1070/IM1983v021n01ABEH001653}


Linking options:
  • http://mi.mathnet.ru/eng/izv1651
  • http://mi.mathnet.ru/eng/izv/v46/i4/p881

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Crauder, “Degenerations of minimal ruled surfaces”, Ark Mat, 28:1-2 (1990), 259  crossref  mathscinet  zmath  isi
    2. Jarosław Włodarczyk, “Toroidal varieties and the weak factorization theorem”, Invent math, 154:2 (2003), 223  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:108
    Full text:41
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019